Alert archive / New Jersey / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Apr 26, 2016, 3:36 PM EDT for Burlington County, Camden County, New Jersey. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2016, 3:36 PM EDT (19:36 UTC)
- Expired
- Apr 26, 2016, 4:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Camden County, NJ
The radar
The Philadelphia radar (KDIX), 19 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 3:42 PM EDT | TSTM WND GST 61 | Cream Ridge, NJ | TIME ESTIMATED. |
| Apr 26, 3:48 PM EDT | TSTM WND GST 50 | 1 Ese Lumberton, NJ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 1659 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
702 WWUS81 KPHI 261936 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 PM EDT TUE APR 26 2016 NJZ013-015-017>020-027-PAZ070-071-106-262000- OCEAN-WESTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON-PHILADELPHIA-LOWER BUCKS-DELAWARE- 336 PM EDT TUE APR 26 2016 ... A LINE OF THUNDERSTORMS HEADING SOUTHEAST INTO CENTRAL NEW JERSEY... AT 335 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM CROSSWICKS TO BEN FRANKLIN BRIDGE...AND MOVING SOUTHEAST AT 45 MPH. WIND GUSTS UP TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS. LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE EXPECTED WITH THESE THUNDERSTORMS AS WELL. LOCATIONS IMPACTED INCLUDE... PHILADELPHIA...TOMS RIVER...CAMDEN...GLOUCESTER CITY...CHERRY HILL... EVESHAM...MOUNT LAUREL...WILLINGBORO...VOORHEES...MEDFORD...LINDENWOLD... LUMBERTON...FLORENCE...BELLMAWR...WOODBURY...BURLINGTON...BRISTOL...MOUNT HOLLY...RIVERSIDE AND BERLIN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR SOUTHERN NEW JERSEY...AND SOUTHEASTERN PENNSYLVANIA. LAT...LON 3995 7421 3965 7498 3994 7524 4026 7454 TIME...MOT...LOC 1935Z 316DEG 39KT 4016 7465 3993 7516 $$ MWG
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 26, 2:13 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Apr 26, 2:13 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
213 PM EDT TUE APR 26 2016
.SYNOPSIS...
A FRONTAL BOUNDARY LOCATED TO OUR NORTH WILL SLOWLY PUSH
SOUTHWARD ACROSS THE AREA TODAY AS AN AREA OF LOW PRESSURE MOVES
ALONG THE BOUNDARY. THE FRONT WILL PUSH SOUTH OF THE AREA
OVERNIGHT INTO WEDNESDAY MORNING AND STALL TO OUR SOUTH. ANOTHER
AREA OF LOW PRESSURE WILL MOVE ALONG THIS BOUNDARY TO OUR SOUTH
LATE THURSDAY INTO THURSDAY NIGHT. OUR AREA WILL REMAIN ON THE
SOUTHERN EDGE OF HIGH PRESSURE CENTERED ACROSS CENTRAL CANADA OVER
THE WEEKEND. AN AREA OF LOW PRESSURE AND ASSOCIATED FRONTAL
BOUNDARIES MAY AFFECT THE AREA EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SEVERE THUNDERSTORM WATCH 107 WAS ISSUED AT 2 PM AND INCLUDES THE
ENTIRE FORECAST AREA UNTIL 9 PM. NOT MUCH HAS CHANGED IN OUR
THINKING WITH REGARDS TO STORM MODE, COVERAGE AND TIMING. THE MAIN
THREAT IS STILL LOCALLY DAMAGING WINDS WITH THE STRONGEST MULTI-
CELL CLUSTERS. MARGINALLY SEVERE HAIL ALSO POSSIBLE.
PREVIOUS DISCUSSION...
13Z SURFACE ANALYSIS SHOWS A QUASI-STATIONARY FRONT ALONG THE NY-
PA, ARCING E-SEWD INTO THE NRN NJ. A WEAK AREA OF LOW PRESSURE
WAS NOTED ALONG THIS BOUNDARY NEAR BGM. LOOKING ALOFT, WATER VAPOR
SATELLITE IMAGERY SHOWS A SHORTWAVE TROUGH ASSOCIATED WITH THE
REMNANTS OF A MIDWEST MCS IS MOVING INTO E PA MID MORNING.
WEAKENING TRENDS WITH REGARDS TO THE CONVECTION CONTINUE TO BE
NOTED IN THE IR SATELLITE/ MOSAIC RADAR LOOP AS THIS SYSTEM MOVES
EASTWARD INTO OUR AREA THIS MORNING. THESE SHOWERS WILL MOVE THRU
THE SRN POCONOS AND NW NJ OVER OVER THE NEXT 1-2 HOURS. ELSEWHERE,
VIRTUALLY REMOVED THE MENTION OF PRECIP FROM THE FORECAST THRU
MIDDAY (THOUGH ISO SHOWERS WERE KEPT IN A FEW LOCATIONS AREAS).
LEFTOVER DEBRIS CLOUDS FROM THE REMNANT MCS WILL SWEEP THRU THE
AREA WHICH WILL DELAY STRONG SOLAR HEATING BY 2 OR 3 HOURS. MADE
ONLY SLIGHT MODIFICATIONS TO MAX TEMPS TODAY, TRYING TO SHOW A
TIGHT N-S TEMPERATURE GRADIENT ALONG THE I-80 CORRIDOR SINCE THIS
IS WHERE THE FRONT HAS STALLED. WE WERE CONSERVATIVE IN MAKING
UPWARD ADJUSTMENTS FOR HIGHS IN THE WARM SECTOR DUE TO THE MORNING
CLOUDS BUT HIGHS IN THE MID TO UPPER 80S ARE NOT OUT OF THE
QUESTION FROM PHILA SOUTHWARD IF WE CAN SEE AN EXTENDED PERIOD OF
SUNSHINE DURING PEAK HEATING THIS AFTERNOON.
BASED ON THE LATEST HI-RES CONVECTIVE-ALLOWING MODELS, HOURLY
POPS/WX WERE UPDATED FOR THIS AFTERNOON TO BETTER TIME THE
CONVECTION THAT IS EXPECTED TO DEVELOP ALONG THE FRONT AS IT
PROGRESSES SWD THRU THE AREA. FORECAST SOUNDINGS FROM THE NAM 4KM,
RAP AND HRRR SHOW MODEST INSTABILITY WITH ABOUT 600-1000 J/KG OF
MLCAPE DEVELOPING FROM SE PA-C NJ AND POINTS SWD BY MID TO LATE
AFTERNOON. FORECAST BULK SHEAR PROFILES INCREASE TO NEAR 50 KT
LATE THIS AFTERNOON AS A 65 KT MID-LEVEL JET STREAK SHIFTS
OVERHEAD. LARGER-SCALE LIFT DOES NOT LOOK QUITE AS FAVORABLE AS
IT ONCE DID IN EARLIER MODEL RUNS WITH THE DEEPEST LIFT FROM AN
APPROACHING MID-LEVEL SHORTWAVE TROUGH AND UPPER-LEVEL JET STREAK
SLIGHTLY REMOVED NORTH (ACROSS FAR NORTHERN PARTS OF THE CWA)
FROM WHERE THE STRONGEST DESTABILIZATION IS EXPECTED TO OCCUR THIS
AFTERNOON (ACROSS THE SOUTHERN HALF OF THE CWA). NONETHELESS,
THERE IS STILL ENOUGH INGREDIENTS AVAILABLE FOR AT LEAST SEVERAL
SEVERE THUNDERSTORMS TO DEVELOP. THE MAIN THREAT IS DAMAGING
WINDS BUT ISOLATED LARGE HAIL IS POSSIBLE. THE LATEST SPC D1
FORECAST EXPANDED THE SLIGHT RISK INTO MOST OF THE FORECAST AREA.
THE GREATEST RISK FOR SEVERE STORMS APPEARS TO BE FROM ABOUT 2-5
PM IN NE PA/NW NJ, 4-7 PM IN SE PA AND S NJ, 5-9 PM IN THE
DELMARVA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
THE COLD FRONT IS EXPECTED TO EXTEND THROUGH THE PHILADELPHIA
METROPOLITAN AREA AROUND 800 PM AND IT SHOULD REACH SOUTHERN
DELAWARE AND ITS ADJACENT COASTAL WATERS BY MIDNIGHT. THE ARRIVAL
OF THE FRONT SHOULD BRING AN END TO THE PRECIPITATION. HOWEVER,
CLOUDS ARE ANTICIPATED TO LINGER THROUGH MUCH OF THE NIGHT.
THE WIND SHOULD SETTLE INTO THE NORTH AND NORTHEAST BEHIND THE
COLD FRONT. TEMPERATURES ARE FORECAST TO DROP INTO THE 40S AND
50S.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE COLD FRONT WILL BECOME STATIONARY NEAR THE NC-VA BORDER
WEDNESDAY. DRIER AND COOLER AIR WILL WORKS ITS WAY INTO THE REGION
AS CANADIAN HIGH PRESSURE CENTERED NEAR THE NORTHWEST PASSAGES
RIDGES DOWN TOWARD US. HOWEVER, THE DRIER AIR MAY STRUGGLE TO MAKE
IT INTO OUR FAR SOUTHERN ZONES, RESULTING IN CLOUDY SKIES THAT
PERSIST INTO MOST OF WEDNESDAY ACROSS THE DELMARVA.
LEE CYCLOGENESIS IS CURRENTLY TAKING PLACE IN THE CO FRONT RANGE
OF THE ROCKIES. THIS SURFACE LOW WILL MEANDER OVER THE CENTRAL
PLAINS FOR THE NEXT FEW DAYS AS THE UPPER TROUGH TIED TO THE
SURFACE LOW REMAINS CUTS OFF. THE CUTOFF LOW IS FORECAST TO
EVENTUALLY WEAKEN AND BECOME AN OPEN WAVE BY THURSDAY. IN RESPONSE
TO THE EVOLVING UPPER PATTERN, THE SURFACE LOW WILL PROGRESS
EASTWARD ALONG THE STATIONARY BOUNDARY TO OUR SOUTH ON THURSDAY. A
SECONDARY WAVE OF LOW PRESSURE MAY DEVELOP AND RIDE THE FRONT ON
FRIDAY. OVERRUNNING PRECIP SHOULD EXPAND NORTHWARD LATE WEDNESDAY
NIGHT INTO THURSDAY AS THE FLOW BACKS MORE OUT OF THE SOUTH AHEAD
OF THE LOW AND ISENTROPIC LIFT STRENGTHENS ALONG AND ON THE COOL
SIDE OF THE BOUNDARY. THERE IS STILL UNCERTAINTY REGARDING HOW FAR
NORTH THE FRONT AND PRECIP ADVANCES WITH DRIER AIR BEING
REINFORCED BY HIGH PRESSURE ANCHORED TO OUR NORTH. THERE IS SOME
EVIDENCE FROM GUIDANCE THAT EVAPORATIVE COOLING AT THE ONSET COULD
LEAD TO A COLD AIR DAMMING PATTERN IF THERE IS ENOUGH LOW-LEVEL
DRY AIR IN PLACE WHEN THE OVERRUNNING PRECIP MOVES IN. THIS WOULD
KEEP THE FORECAST AREA ON THE COLD SIDE OF THE BOUNDARY. WE WILL
CONTINUE TO SHOW THE HIGHEST POPS ACROSS OUR SOUTHERN AREAS DUE TO
THE PROXIMITY OF THE FRONT.
THERE COULD CONTINUE TO BE SOME SHOWERS DURING THE DAY FRIDAY AS A
SHORT WAVE PUSHES ACROSS THE AREA AND THE FRONT CONTINUES TO PUSH
FURTHER TO OUR SOUTH. SATURDAY LOOKS DRY AS HIGH PRESSURE BRIEFLY
BUILDS BACK INTO THE MID ATLANTIC. SHOWERS MAY RETURN SUNDAY INTO
MONDAY AS YET ANOTHER WAVE OF LOW PRESSURE IS EXPECTED TO ORGANIZE
OVER THE GREAT PLAINS AND TRACK EASTWARD ALONG THE STATIONARY
FRONT.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
VFR THRU AT LEAST 18Z FOR THE TERMINALS. THE WIND ARE STILL RATHER
LIGHT SO FAR MORNING FROM PHL NORTHWARD. FARTHER SOUTH IN THE WARM
SECTOR, SW WINDS ARE GUSTING 20-25 KT. EXPECT WIND GUSTS OF
SIMILAR MAGNITUDE TO DEVELOP FARTHER NORTH LATE THIS MORNING AND
EARLY AFTERNOON.
THE AFTERNOON IS EXPECTED TO BEGIN WITH VFR CONDITIONS ALONG WITH
A CONTINUATION OF THE GUSTY WEST SOUTHWEST WIND. HOWEVER, A COLD
FRONT APPROACHING FROM THE NORTH SHOULD BRING SHOWERS AND
THUNDERSTORMS. THE THUNDERSTORMS WILL BE ACCOMPANIED BY BRIEFLY
MODERATE TO HEAVY RAINFALL, LOW CEILING AND VISIBILITY VALUES, AND
PERHAPS WIND GUSTS IN EXCESS OF 35 KNOTS.
THE FRONT IS ANTICIPATED TO PASS THROUGH KABE, KRDG AND KTTN
BETWEEN ABOUT 2200 AND 2300Z BRINGING AND END TO THE POTENTIAL FOR
SHOWERS AND THUNDERSTORMS. THE FRONT IS EXPECTED TO ARRIVE AT KPNE
AND KPHL AROUND 0000Z, AND AT KILG, KACY AND KMIV ABOUT 0100Z. THE
WIND IS FORECAST TO SHIFT TO THE NORTHWEST, THEN TO THE NORTH AND
NORTHEAST AND SPEEDS SHOULD DECREASE TO AROUND 8 TO 12 KNOTS.
OUTLOOK...
WEDNESDAY...MVFR CIGS POSSIBLE FOR THE SOUTHERN TWO-THIRDS OF THE
AREA, WITH VFR POSSIBLE NORTHERN AREAS.
WEDNESDAY NIGHT...VFR EXPECTED.
THURSDAY-THURSDAY NIGHT...VFR EARLY, BECOMING MVFR OR IFR LATE IN
THE DAY AND OVERNIGHT WITH RAIN POSSIBLE.
FRIDAY-FRIDAY NIGHT...MVFR CIGS POSSIBLE WITH SCATTERED SHOWERS.
SATURDAY...VFR CIGS, WITH PERIODS OF MVFR POSSIBLE.
&&
.MARINE...
THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR OUR OCEAN WATERS
FOR TODAY AND TONIGHT. THE ADVISORY IS MAINLY IN EFFECT FOR WAVE
HEIGHTS AROUND 5 FEET. HOWEVER, LOCALIZED GUSTS NEAR 25 KNOTS ARE
POSSIBLE. A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR DELAWARE BAY
AND IT IS IN EFFECT UNTIL 600 PM.
THE WIND DIRECTION IS FORECAST TO FAVOR THE SOUTHWEST FOR TODAY.
A COLD FRONT FROM THE NORTH WILL DROP THROUGH THE REGION THIS
EVENING AND THE WIND DIRECTION IS EXPECTED TO SHIFT TO THE
NORTHWEST TO NORTHEAST QUADRANT.
OUTLOOK...
WEDNESDAY-SATURDAY...SUB-SMALL CRAFT ADVISORY CONDITIONS EXPECTED
TO CONTINUE. WINDS COULD PERIODICALLY GUST AROUND 20 KNOTS,
ESPECIALLY THURSDAY AND THURSDAY NIGHT WHEN GUSTS COULD APPROACH
ADVISORY LEVELS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ430-
431.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...KLEIN
SHORT TERM...IOVINO
LONG TERM...KLEIN/ROBERTSON
AVIATION...IOVINO/KLEIN/ROBERTSON
MARINE...IOVINO/ROBERTSONHazardous weather outlook, Apr 26, 2:04 PM EDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 204 PM EDT TUE APR 26 2016 NJZ001-007>010-012-015-PAZ054-055-060>062-103-105-106-271815- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 204 PM EDT TUE APR 26 2016 ...SEVERE THUNDERSTORM WATCH 107 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SOME OF THESE STORMS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-PAZ070-071-101- 102-104-271815- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-EASTERN MONTGOMERY- 204 PM EDT TUE APR 26 2016 ...SEVERE THUNDERSTORM WATCH 107 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SOME OF THESE STORMS THIS AFTERNOON AND EARLY EVENING WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-271815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 204 PM EDT TUE APR 26 2016 ...SEVERE THUNDERSTORM WATCH 107 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SOME OF THESE STORMS LATER THIS AFTERNOON AND EARLY EVENING WILL BE CAPABLE OF PRODUCING STRONG WINDS IN EXCESS OF 35 KT AND HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Apr 26, 3:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 PM EDT TUE APR 26 2016 NJZ013-015-017>020-027-PAZ070-071-106-262000- OCEAN-WESTERN MONMOUTH-MERCER-GLOUCESTER-CAMDEN-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON-PHILADELPHIA-LOWER BUCKS-DELAWARE- 336 PM EDT TUE APR 26 2016 ... A LINE OF THUNDERSTORMS HEADING SOUTHEAST INTO CENTRAL NEW JERSEY... AT 335 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM CROSSWICKS TO BEN FRANKLIN BRIDGE...AND MOVING SOUTHEAST AT 45 MPH. WIND GUSTS UP TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS. LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE EXPECTED WITH THESE THUNDERSTORMS AS WELL. LOCATIONS IMPACTED INCLUDE... PHILADELPHIA...TOMS RIVER...CAMDEN...GLOUCESTER CITY...CHERRY HILL... EVESHAM...MOUNT LAUREL...WILLINGBORO...VOORHEES...MEDFORD...LINDENWOLD... LUMBERTON...FLORENCE...BELLMAWR...WOODBURY...BURLINGTON...BRISTOL...MOUNT HOLLY...RIVERSIDE AND BERLIN. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR SOUTHERN NEW JERSEY...AND SOUTHEASTERN PENNSYLVANIA. LAT...LON 3995 7421 3965 7498 3994 7524 4026 7454 TIME...MOT...LOC 1935Z 316DEG 39KT 4016 7465 3993 7516 MWG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 12:34 AM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 41 min |
| Apr 26, 12:54 AM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Gloucester, Ocean | 66 min |
| Apr 26, 12:56 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 49 min |
| Apr 26, 1:22 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Ocean | 42 min |
| Apr 26, 1:58 AM EDT | Special Weather Statement | PHI | Warren | 47 min |
| Apr 26, 2:04 AM EDT | Special Weather Statement | PHI | Ocean | 41 min |
| Apr 26, 2:25 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Warren | 35 min |
| Apr 26, 2:45 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Somerset | 60 min |
| Apr 26, 3:00 AM EDT | Special Weather Statement | PHI | Morris, Somerset | 45 min |
| Apr 26, 3:17 AM EDT | Special Weather Statement | PHI | Monmouth | 43 min |
| Apr 26, 3:32 AM EDT | Special Marine Warning | PHI | 58 min | |
| Apr 26, 3:44 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 31 min |
| Apr 26, 4:07 PM EDT | Special Weather Statement | PHI | Ocean | 23 min |
| Apr 26, 4:23 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 26 min |
| Apr 26, 4:25 PM EDT | Special Marine Warning | PHI | 35 min | |
| Apr 26, 5:42 PM EDT | Special Weather Statement | PHI | Mercer | 33 min |
| Apr 26, 5:47 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Monmouth, Ocean | 28 min |
| Apr 26, 6:37 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 38 min |
| Apr 26, 5:38 PM EDT | Special Weather Statement | PHI | Chester | 22 min |
| Apr 26, 5:49 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery | 41 min |
Nearby
Special Weather Statements in New Jersey, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.